I've been going through a tough time since graduating, and my doctor has determined that my Zoloft 200mg a day had "pooped out." I've had severe OCD for a very long time! I have been on this medication for almost 9 years, with increases every few years. My doctor has decided to switch me to Prozac, 20 mg to start. In order to properly start, he told me to take 50 mg less of Zoloft a week, until I'm off completely. Well, 6 days ago I started tapering off my Zoloft, and taking the 20mg of the Prozac. I've been fine until last night when I got suddenly very dizzy and felt like I was going to pass out. This morning was not much better, and I still feel as dizzy as I did before, if not worse. I am just wondering if this is common with tapering off the Zoloft. Instead of taking 150 today, I only took 100, along with the Prozac. Is this normal to feel this way? I am so dizzy and my head almost feels heavy. I am nervous I will die or something in my sleep due to this. Any advice?
Do you have a doctor that will understand your condition and have sufficient focus to answer the question? I am going through many of the same side effects even though the Prozac did help me many years ago it may be hurting now. Your are on the net and given that you are ahead of the curve in trying to help yourself. The doctors may not always have an answer and don't count on them. Investigate what others are saying about drugs but be careful at which advice you take. Given time you could find that someone switching from Prozac to Zoloft has the same issues. These meds that effect the brain, in my opinion, are anew science. Someday they will have the right answers to these problems. What you feel it truth for now so continue your struggle.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 May 2011 • 2 answers
Zoloft - Having some issues with worry, stress, anxiety, pmdd, my doctor prescribed Prozac. A friend
Updated 17 Jan 2014 • 1 answer
Updated 18 Apr 2016 • 1 answer
Updated 10 May 2017 • 1 answer
Updated 8 Oct 2018 • 3 answers